Pacific Journal of Mathematics

Focal points in a control problem.

E. Y. Mikami

Article information

Source
Pacific J. Math., Volume 35, Number 2 (1970), 473-485.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971642

Mathematical Reviews number (MathSciNet)
MR0281081

Zentralblatt MATH identifier
0215.30207

Subjects
Primary: 49.20

Citation

Mikami, E. Y. Focal points in a control problem. Pacific J. Math. 35 (1970), no. 2, 473--485. https://projecteuclid.org/euclid.pjm/1102971642


Export citation

References

  • [1] G. D. Birkhoff and M. R. Hestenes, Natural isoperimetric conditions in the calculus of variations, Duke Math. J. 1 (1935), 198-286.
  • [2] K. E. Hazard, Index theorems for the problem of Bolza in the calculus ofvariations, Contributions to the Calculus of Variations 1938-1941, The University of Chicago Press, 293-356.
  • [3] M. R. Hestenes, Applications of the theory of quadratic forms in Hilbert space to the calculus of variations, Pacific J. Math. 1 (1951), 525-581.
  • [4] M. R. Hestenes, Calculus of Variationsand Optimal Control Theory, John Wiley and Sons, New York, 1966.
  • [5] M. Morse, The Calculus of Variations in the Large, American Math. Society Col- loquium Publications Vol. 18, New York, 1934.
  • [6] E. Y. Mikami, Quadratic optimal control problems, UCLA doctoral dissertation, 1968.